# SDR SWAA2024121055712

- Difficulty date: November 1, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N8329B
- Make and model: Boeing 737-8H4
- Aircraft serial: 37006
- Aircraft time: 38,908 hours, 18,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AED PANEL 834DZ AFT BRACKET IS CRACKED<[01] REMOVED AND REPLACED AED PANEL 834DZ AFT BRACKET PER SRM 51-40-05-0G-0 AND SRM 51-40-02-0G-0.;[02] VERIFIED CORRECTIVE ACTION COMPLETE.
